# SDR DALA2025011000235

- Difficulty date: January 9, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N373DX
- Make and model: Airbus A321-211
- Aircraft serial: 8734
- Aircraft time: 18,584 hours, 8,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3073, CRACK SHEAR PLATE BTW FR69 TO FR70 AT LEVEL STR 23L AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SHEAR PLATE LOCATED BTW FR69 TO FR70 AT LEVEL STRG 23L AFT GALLEY AREA AS PER A321 SRM 51-72-11 AND DWG D53474180 (SHEET 06), RELEASE DATE: 09-SEP-24, ISSUE: AA. (LP 0753361)
